# SDR SIMA200422409

- Difficulty date: July 23, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N727AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522460013
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION, THE GALLEY CENTER OMEGA BEAM WAS FOUND CORRODED BEYOND SRM LIMITS.  REMOVED THE CORROSION BY MAKING A CUTOUT.  FABRICATED DOUBLER FOR REPAIR.  REPAIR DONE IAW EMB REPAIR STATEMENT IC2004-145/3307A, PARA 1 DATED JULY 23, 2004.  (M)
